| Model Number |
66631 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Small tear at separator bar inseam that resulted in a leak.It was indicated by personnel there was no indicator of leak at time of filling or several bag inspections.Upon removal of separator bar, tear was apparent and bag leaked.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be filed.